Beauty & Wellness

Medication and their Effect on our Beauty – Guide

We live in a society that is dependent on pills. We are constantly taking medications, most often trying to cure diseases caused by stress with the help of medications.

Doctors usually don’t say how constant medication can affect your appearance. Almost all drugs have many side effects, albeit short-term ones, but the hair, skin, and sexual desire can suffer from them. You can learn more about such drugs on Hoja with its benefits and drawbacks.

It is quite possible that your doctor is not particularly worried about how you will look externally after taking the medications prescribed by him, but this should concern you! Before you start taking any of the medicines, ask what problems you are facing:

  • Antibiotics

Antibiotics dry out both the skin and the entire body, after their intake a fungal infection may appear. When taking antibiotics, you need to consume yogurt with live bacteria daily, throughout the course. You also need to apply moisturizers and masks to your skin. Antibiotics affect the sensitivity of the skin to the sun, so when leaving home, use a sunscreen containing zinc or titanium dioxide.

  • Antidepressants

Drugs that are used to treat and prevent depression, that is, serotonin inhibitors, can make your hair and skin dull. Do a light peeling 2, and preferably 3 times a week, to exfoliate the skin, then apply a mask of clay.

Antidepressants cause unpleasant effects such as acne or psoriasis, hair loss, and can cause a decrease in sexual desire. If you experience any of the above symptoms, ask your doctor for another prescription for depression.

  • Cold Medicine

Cold medications, and especially antihistamines, can make your hair and skin dry. Every day you need to take linseed oil or add it to yogurts. Moisturize your skin with a cream that contains shea butter, and rub it with shea butter before washing your hair.

  • Oral contraceptives

These drugs have such a good side effect as removing acne, but it will take up to three months, as acne may appear again before it finally disappears. But also contraceptives provoke the appearance of edema. If this has already happened to you, you need to limit salt intake, drink more water, and sleep on two pillows. To reduce swelling, lie down for 10-15 minutes. with a chilled gel mask or attach a bag of frozen blueberries to your face.

  • Hormone therapy

Opinions on whether hormone replacement therapy should be prescribed to women during menopause are divided. At the same time, no one disputes that after such therapy the skin looks much better since estrogen stimulates the connective tissue and thickens the skin as a result of the wrinkles are smoothed, and the bones are strengthened. However, there is a downside, in the first year after therapy, the risk of cardiovascular disease is increased.

  • Steroids

Steroids can cause oily hair, overweight, and stretch marks. May cause steroid acne. Most often, it appears on the chest and back. Cleanse the skin with a tonic containing salicylic acid, apply a clay mask 3 times a week on the chest and back. Oral steroids, such as dexamethasone and prednisone, can cause expansion of the subcutaneous vessels, and this will lead to redness of the skin. In this case, take a bath with oatmeal and use creams with chamomile, lavender, vitamin K, and licorice extract.

Tags
Show More

3 Comments

  1. Hello dear, It is a very good site and helpful for us , we want more post like this site
    Are you want more like this?
    Time for health and weight loss
    please visit this link : http://myvitadiet.com/
    My Vita Diet – Buy trending and trusted ebooks and products online
    Parkinsons – Road to Recovery from Parkinsons Disease
    Raw Vanilla Bean Powder | Health benefits, Vanilla Extract, Recipe
    Anthogenol And Your Health
    The Smoothie Detox Challenge
    Time for health and weight loss

Leave a Reply

Your email address will not be published. Required fields are marked *

Related Articles

Back to top button
Close
Close